Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Nilpotent orbits, normality and Hamiltonian group actions

Authors: Ranee Brylinski and Bertram Kostant
Journal: Bull. Amer. Math. Soc. 26 (1992), 269-275
MSC (2000): Primary 22E46; Secondary 58F06
MathSciNet review: 1119160
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let M be a G-covering of a nilpotent orbit in $ \mathfrak{g}$ where G is a complex semisimple Lie group and $ \mathfrak{g} = {\text{Lie}}(G)$. We prove that under Poisson bracket the space $ R[2]$ of homogeneous functions on M of degree 2 is the unique maximal semisimple Lie subalgebra of $ R = R(M)$ containing $ \mathfrak{g}$. The action of $ \mathfrak{g}'\simeq R[2]$ exponentiates to an action of the corresponding Lie group $ G'$ on a $ G'$-cover $ M'$ of a nilpotent orbit in $ \mathfrak{g}'$ such that M is open dense in $ M'$. We determine all such pairs $ (\mathfrak{g}\,\, \subset \,\,\mathfrak{g}')$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 22E46, 58F06

Retrieve articles in all journals with MSC (2000): 22E46, 58F06

Additional Information

PII: S 0273-0979(1992)00271-9
Article copyright: © Copyright 1992 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia